# SDR 2005UALA01515

- Difficulty date: December 26, 2005
- Submitted: January 4, 2006
- Operation: Air carrier
- Aircraft: N87UA
- Make and model: Boeing 757222
- Aircraft serial: 26713
- Aircraft time: 41,772 hours, 14,568 cycles
- Engine: Pwa PW2037
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning System
- Condition: Activated
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO THE FIELD DUE TO A FLAP ASYMMETRY PROBLEM.  THIS EVENT IS CONSIDERED BY ENGINEERING TO BE A ONE-TIME NUISANCE EVENT. THE LE SLAT ASYMMETRY STATUS MESSAGE WAS GENERATED BY THE FLAP/SLAT ELECTRONICS UNIT (FSEU).  THE NR 2 FSEU WAS RESET AND ALL OVERLOAD INDICATORS ON THE LE SLAT ACTUATORS WERE CHECKED OK PER AMM 27-81-18.  FLAPS WERE OPERATIONALLY CHECKED AND ALL CHECKED NORMAL. THIS IS NO RECENT HISTORY OF LE SLAT ASYMMETRY PROBLEMS LEADING UP TO THIS EVENT AND NO FURTHER OCCURRENCES.
